Lower bounds for the Chvátal-Gomory closure in the 0/1 cube - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Operations Research Letters Year : 2011

Dates and versions

inria-00539038 , version 1 (23-11-2010)

Identifiers

Cite

Sebastian Pokutta, Gautier Stauffer. Lower bounds for the Chvátal-Gomory closure in the 0/1 cube. Operations Research Letters, 2011, 39 (3), pp.200-203. ⟨10.1016/j.orl.2011.03.001⟩. ⟨inria-00539038⟩

Collections

CNRS INRIA INRIA2
67 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More